# SDR SWAA2017020611683

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 69,192 hours, 55,081 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fuse
- Part number: 28020
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, SINGLE LEADING EDGE FLAP IN TRANSIT (SLAT NR 1) ON TAKEOFF ROLL, GOT SLAT 4 AND 5 IN TRANSIT LIGHTS ON FLAP RETRACTION.  R&R EXTENDED AND RETRACT LEADING EDGE FUSES IAW AMM.
